# SDR IXXA9625

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Le Formers
- Condition: Cracked
- Location: Lt Wing
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND TWO CRACKED FORMERS AT FS NR 422.  REPAIR WAS ACCOMPLISHED PER DACO SRM 57-3-1 AND 57-0 CODE 5 AND DRAWING CF-N820, 7/96 DATED 1/18/96 WHICH HAS APPROVAL ON FAA FORM 8110-3 DATED 1/22/96.  (M)
